# SDR DALA1015550178

- Difficulty date: June 26, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 90,163 hours, 13,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 37F AND 38F ARE INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED CONNECTOR AT OUTBOUND END OF SEAT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
